| Catalog Number |
53612G |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported patient stated a few intermittent catheters had not enough liquid in the packet and a couple were twisted.Per customer via phone on 17dec2024, it was reported that 8 of the catheters were either bent so badly on the ends that they could not use them ore the fluid had leak all the way out and they could not use them.
Event or Problem Description
It was reported patient stated a few intermittent catheters had not enough liquid in the packet and a couple were twisted.Per customer via phone on (b)(6) 2024, it was reported that 8 of the catheters were either bent so badly on the ends that they could not use them ore the fluid had leak all the way out and they could not use them.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.A labeling review is not required because labeling could not have prevented the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.